Open Journal of Dentistry and Oral Medicine(CEASE PUBLICATION)  

Open Journal of Dentistry and Oral Medicine is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of dentistry and oral medicine. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

AFTER CONSIDERATION, WE HAVE DECIDED TO CEASE PUBLICATION OF THIS JOURNAL AT THE END OF 2023. THIS JOURNAL WILL NO LONGER ACCEPT SUBMISSIONS AND SUBSCRIPTIONS FROM 2024. ALL PUBLISHED ARTICLES WILL REMAIN AVAILABLE IN ARCHIVE AT https://www.hrpub.org/journals/jour_archive.php?id=80


ISSN: 2333-2751 (Print)

ISSN: 2333-2670 (Online)

Contact Us: ojdom.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=80


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.3
Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1Vol.6 No.2
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3
Volume 1   2013
Vol.1 No.1Vol.1 No.2

Vol 7(Apr, 2019) No 1

Oral Malocclusion and Its Relation to Nutritive and Non-nutritive Habits in School Children

Antonia Alcaina Lorente, Olga Cortes, Sonia Guzmán, Ascensión Vicente, Nuria Garrido

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 8

DOI: 10.13189/ojdom.2019.070101